Format

Send to

Choose Destination
Am J Emerg Med. 2018 Aug;36(8):1527.e3-1527.e5. doi: 10.1016/j.ajem.2018.05.025. Epub 2018 May 15.

Severe loperamide toxicity associated with the use of cimetidine to potentiate the "high".

Author information

1
Department of Emergency Medicine, Oregon Health & Science University, Portland, OR, USA. Electronic address: hughesad@ohsu.edu.
2
Department of Emergency Medicine, Emergency Medicine Toxicology Fellowship, OHSU, Portland, OR, USA.
3
Washington Poison Center, Department of Emergency Medicine, University of Washington, Seattle, WA, USA.
4
Washington Poison Center, Medical Toxicology, Department of Emergency Medicine, University of Washington, Seattle, WA, USA.

KEYWORDS:

Cardiotoxicity; Cimetidine; Co-ingestion; Loperamide

PMID:
29784277
DOI:
10.1016/j.ajem.2018.05.025

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center